# SDR C1HA200394022

- Difficulty date: October 13, 2003
- Submitted: October 14, 2003
- Operation: Air carrier
- Aircraft: N294AS
- Make and model: Boeing 727290
- Aircraft serial: 22146
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY LIGHT IN AFT AIRSTAIRS INOPERATIVE.  REMOVED AND REPLACED EMERGENCY LIGHT ASSY AND BATTERIES IAW 727 MM 33-50-61.  ALL OPS NORMAL.
